# SDR SWAA2025022689415

- Difficulty date: January 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT LENS ON SIDEWALL 231ZKW AT PASSENGER CABIN. 2025-81498<[01] INSTALLED EMERGENCY LIGHT LENS ON SIDEWALL 231ZKW AT PASSENGER IAW B737-800 AMM 33-51-01-960-802 STEP 3.C.(10);[02] INSTALLED EMERGENCY LIGHT LENS ON SIDEWALL 231ZKW AT PASSENGER IAW B737-800 AMM 33-51-01-960-802 STEP 3.C.(10)
